# SDR HEEA079017

- Difficulty date: May 15, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N447PH
- Make and model: Bell 407
- Aircraft serial: 53114
- Aircraft time: 4,979 hours
- System (JASC): 2560 · Emergency Equipment
- Part: Restraint
- Part number: 407370720101
- Condition: Frayed
- Location: Cockpit Seatbelt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RESTRAINT ASSY FRAYED AND CORRODED.
